MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE 10ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 21G*

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE 10ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 21G*
Model Number TW160072IMLD
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that after using the empty syringe for blood collection, irregular crackswere found on the outer barrel of the syringe, indicating a need to enhance quality control.Customer reported that the syringe barrel is cracked.
 
Additional Manufacturer Narrative
Based on the investigation, no abnormalities were detected during the analysis of the samples archived.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.It is believed that the crack may have been caused by unexpected pressure from the assembly machine during production.Additionally, the defective product may have gone undetected due to oversight by on-line inspectors as a corrective action, all inspectors will be retrained and educated to carefully inspect each product individually, with a specific focus on identifying any breakage or defects.Defective products must be promptly isolated and scrapped to prevent them from reaching customers.Additionally, our risk evaluation, conducted in accordance with iso 14971, indicates that the residual risk associated with this failure mode is low.Therefore, the residual risk related to this complaint is deemed acceptable based on the calculated risk priority number.This assessment is supported by our trend analysis and risk management documentation, which are regularly reviewed and updated as part of our post-market surveillance activities.As part of our ongoing commitment to customer safety and product quality, sol-millennium will continue to monitor for this type of failure.If a recurring trend is identified, further batch and sample evaluations will be conducted at our manufacturing facility.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE 10ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 21G*
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD
no. 501, shunfeng rd.,
linping district
311106 hangzhou, zhejiang,
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22294681
Report Number3014312726-2025-00089
Device Sequence Number8458224
Product Code MEG
UDI-Device Identifier00818392015041
UDI-Public(01)00818392015041(10)04310058,04405087
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTW160072IMLD
Device Lot Number04310058 ,04405087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2024
Initial Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown